# SDR KBMA119520

- Difficulty date: August 15, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Sleeve
- Part number: 704A33698027
- Condition: Worn
- Location: Driveshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVESHAFT BEARING INNER SLEEVES ARE WORN AND BRITTLE.  REPLACED SLEEVES WITH NEW SLEEVES.
